12 doctors weighed in:
Do antihistamines cause gout?
12 doctors weighed in

Dr. Steven Machtinger
Internal Medicine - Allergy & Immunology
8 doctors agree
In brief: No
There is a letter to the editor in a european journal reporting an association.
That was in 1950. Since then nothing. To the best of my knowledge antihistamines are not associated with gout.

In brief: No
There is a letter to the editor in a european journal reporting an association.
That was in 1950. Since then nothing. To the best of my knowledge antihistamines are not associated with gout.
Dr. Steven Machtinger
Dr. Steven Machtinger
Thank
Dr. Pierre Moeser
Internal Medicine - Rheumatology
3 doctors agree
In brief: No
There is no proven association of antihistamine medications and gout.

In brief: No
There is no proven association of antihistamine medications and gout.
Dr. Pierre Moeser
Dr. Pierre Moeser
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
107,000 doctors available
Read more answers from doctors